# SDR UPS97222579

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Ftg
- Part number: 669892442
- Condition: Corroded
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 11 SPOILER ACTUATOR FITTING LOWER MOUNT BOLT HOLES CORRODED.  REMOVED AND REPLACED NR 11 SPOILER ACTUATOR SUPPORT FITTING IAW MM 27-51-131 MM 27-61-81 MM 27-61-01 AND SRM 51-30-2.
